MathSciNet Relay Station
MathSciNet bibliographic data
MR1743405 (2001f:91052) 91B28 (26A33 33C60)
Wyss, Walter The fractional Black-Scholes equation. Fract. Calc. Appl. Anal. 3 (2000), no. 1, 51–61.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement